# SDR ASAA2012122693547

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,639 hours, 6,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIPPED ON SHORT FINAL.  FOUND PACK ZONE CONTROLLER FAULT LIGHT ON LT PACK ZONE TEMP CONTOLLER.  RESET FAULT & ACCOMPLISHED BITE IAW MM 21-61-00.  NO FAULTS NOTED & PACK LIGHTS EXTINGUISH ON RECALL.  OK FOR SERVICE.
